Analysis of PDEs

[26] On the formation of shocks for quasilinear wave equations

Shuang Miao University of Michigan Pin Yu Tsinghua University

Analysis of PDEs mathscidoc:1608.03001

Distinguished Paper Award in 2017

[ Download ] [ 2016-08-17 22:17:13 uploaded by pinyu ] [ 1290 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] The existence of the solution of the wave equation on graphs

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China Yuanyuan Xie School of Mathematics, Renmin University of China, Beijing, 100872, China

Analysis of PDEs mathscidoc:2207.03011

arXiv, 2021.8
[ Download ] [ 2022-07-07 16:12:26 uploaded by yonglin ] [ 1288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] On the Free Surface Motion of Highly Subsonic Heat-conducting Inviscid Flows

Tao Luo City University of Hong Kong Huihui Zeng Tsinghua University

Analysis of PDEs mathscidoc:1911.03003

[ Download ] [ 2019-11-28 16:05:59 uploaded by hhzeng ] [ 1281 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Weyl-type asymptotic formula for Schr\"odinger operators on unbounded fractal spaces

Wei Tang Zhiyong Wang

Analysis of PDEs mathscidoc:2211.03001

2022.2
[ Download ] [ 2022-11-05 21:50:14 uploaded by WeiTang ] [ 1281 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Weak solution of a continuum model for vicinal surface in the attachment-detachment-limited regime

Yuan Gao Fudan University Jian-Guo Liu Duke University Jianfeng Lu Duke University

Analysis of PDEs mathscidoc:1702.03007

2017.1
[ Download ] [ 2017-02-06 15:02:41 uploaded by jianguo ] [ 1279 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Quermassintegral preserving curvature flow in hyperbolic space

Ben Andrews Australian National University Yong Wei Australian National University

Analysis of PDEs Differential Geometry mathscidoc:1810.03002

Distinguished Paper Award in 2018

Geometric and Functional Analysis, 28, 1183–1208, 2018.10
[ Download ] [ 2018-10-30 17:05:19 uploaded by WeiYong ] [ 1249 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Front Quenching in G-equation Model Induced by Straining of Cellular Flow

Jack Xin University of California at Irvine Yifeng Yu University of California at Irvine

Analysis of PDEs mathscidoc:1608.03003

Distinguished Paper Award in 2017

Archive for Rational Mechanics and Analysis, 214, (1), 2014
[ Download ] [ 2016-08-18 13:55:17 uploaded by admin ] [ 1246 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] On classical solutions to the Cauchy problem of the two-dimensional barotropic compressible Navier-Stokes equations with vacuum

Xiangdi Huang Academy of Mathematics and Systems Science

Analysis of PDEs mathscidoc:2212.03001

Siam.JMA, 54, (3), 3192-3214, 2022.6
[ Download ] [ 2022-12-02 10:39:42 uploaded by Evan ] [ 1243 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Existence and nonexistence of traveling waves and reaction-diffusion front propagation in periodic media

Jack Xin

Analysis of PDEs mathscidoc:1912.43840

Journal of statistical physics, 73, 893-926, 1993.12
[ Download ] [ 2019-12-24 21:01:26 uploaded by Jack_Xin ] [ 1235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] Harnack and mean value inequalities on graphs

Yong Lin Department of Mathematics, Renmin University of China, Beijing 100872, China Hongye Song School of General Education, Beijing International Studies University, Beijing 100024, China; Department of Mathematics, Renmin University of China, Beijing 100872, China

Analysis of PDEs Differential Geometry mathscidoc:2207.03005

Acta Mathematica Scientia, 38, (6), 1751-1758, 2018.11
[ Download ] [ 2022-07-07 15:24:11 uploaded by yonglin ] [ 1231 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Instantaneous unboundedness of the entropy and uniform positivity of the temperature for the compressible Navier-Stokes equations with fast decay density

Jinkai Li South China Normal University Zhouping Xin The Chinese University of Hong Kong

Analysis of PDEs mathscidoc:2301.03001

2023.1
[ Download ] [ 2023-01-02 20:51:58 uploaded by jklimath ] [ 1230 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] On convolution groups of completely monotone sequences/functions and fractional calculus

LEI LI Duke University Jian-Guo Liu Duke University

Analysis of PDEs mathscidoc:1702.03005

2017.1
[ Download ] [ 2017-02-06 11:13:14 uploaded by jianguo ] [ 1226 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Effective fronts of polygon shapes in two dimensions

Wenjia Jing Hung V. Tran Yifeng Yu

Analysis of PDEs Dynamical Systems mathscidoc:2206.03020

[ Download ] [ 2022-06-26 17:20:03 uploaded by jingwj ] [ 1224 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Large time average of reachable sets and Applications to Homogenization of interfaces moving with oscillatory spatio-temporal velocity

Wenjia Jing Yau Mathematical Sciences Center, Tsinghua University, No 1. Tsinghua Yuan, Beijing 100084, China Panagiotis E. Souganidis Department of Mathematics, The University of Chicago, 5734 S. University Ave., Chicago, IL 60637, USA Hung V. Tran Department of Mathematics, University of Wisconsin at Madison, 480 Lincoln Drive, Madison, WI 53706, USA

Analysis of PDEs Optimization and Control Probability mathscidoc:2206.03012

Discrete and Continuous Dynamical Systems - S, 11, (5), 915-939, 2018.10
[ Download ] [ 2022-06-26 16:48:49 uploaded by jingwj ] [ 1220 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Global solutions of the gravity-capillary water-wave system in three dimensions

Yu Deng New York University Alexandru D. Ionescu Princeton University Benoît Pausader Princeton University Fabio Pusateri Princeton University

Analysis of PDEs mathscidoc:1911.43018

Acta Mathematica, 219, (2), 213 – 402, 2017
[ Download ] [ 2019-11-26 16:18:45 uploaded by actaadmin ] [ 1212 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Effective Fronts of Polytope Shapes

Wenjia Jing Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, P. R. China Hung V. Tran Dept. of Mathematics, University of Wisconsin, Madison, WI 53706, U.S.A. Yifeng Yu Dept. of Mathematics, University of California, Irvine, CA 92697, U.S.A.

Analysis of PDEs Dynamical Systems mathscidoc:2206.03016

Minimax Theory and its Applications, 5, (2), 347-360, 2020.9
[ Download ] [ 2022-06-26 17:08:38 uploaded by jingwj ] [ 1209 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Existence and blowup behavior of global strong solutions to the two-dimensional barotropic compressible Navier–Stokes system with vacuum and large initial data

Xiangdi Huang Institute of Mathematics, Academy of Mathematics and Systems Science

Analysis of PDEs mathscidoc:1803.03003

J. Math. Pures Appl., 106, (1), 123–154, 2016.2
[ Download ] [ 2018-03-02 11:34:52 uploaded by Evan ] [ 1204 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Blow up for the critical generalized Korteweg–de Vries equation. I: Dynamics near the soliton

Yvan Martel Université de Versailles St-Quentin and Institut Universitaire de France, LMV CNRS UMR8100, Versailles Cedex, France Frank Merle Université de Cergy Pontoise and Institut des Hautes Études Scientifiques, AGM CNRS UMR8088, Paris, France Pierre Raphaël Université Paul Sabatier and Institut Universitaire de France, IMT CNRS UMR 5219, Toulouse, France

Analysis of PDEs mathscidoc:1701.03012

Acta Mathematica, 212, (1), 59-140, 2012.2
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 1201 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Refined hyper-contractivity and uniqueness for the Keller-Segel equations

Jian-Guo Liu Duke University Jinhuan Wang Liaoning University

Analysis of PDEs mathscidoc:1702.03028

Applied Mathematics Letters, 52, 212–219, 2016.2
[ Download ] [ 2017-02-07 23:13:49 uploaded by jianguo ] [ 1199 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Mean Field Equation of Liouville Type with Singular Data Topological Degree

CHIUN-CHUAN CHEN National Taiwan University Chang-Shou Lin National Taiwan University

Analysis of PDEs mathscidoc:1705.03004

CPAM, 887-947, 2015
[ Download ] [ 2017-05-30 17:51:33 uploaded by yauawardadmin ] [ 1194 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] On a doubly critical Schrodinger system in R4 with steep potential wells

Yuanze Wu China University of Mining and Technology Wenming Zou Tsinghua University

Analysis of PDEs mathscidoc:1611.03004

[ Download ] [ 2016-11-29 17:54:10 uploaded by wzou ] [ 1189 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] Heterogeneously localized nonlocal operators, boundary traces and variational problems

Qiang Du Columbia University Xiaochuan Tian Columbia University

Analysis of PDEs mathscidoc:1703.03010

Proceedings of ICCM 2016, 2017
[ Download ] [ 2017-03-14 19:30:05 uploaded by qd2125 ] [ 1186 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] Higher integrability for vector-valued parabolic quasi-minimizers on metric measure spaces

Jens Habermann Department Mathematik, Universität Erlangen

Analysis of PDEs mathscidoc:1701.03033

Arkiv for Matematik, 54, (1), 85-123, 2015.1
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 1185 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Contact discontinuity with general perturbations for gas motions

Feimin Huang Zhouping Xin Tong Yang

Analysis of PDEs mathscidoc:1912.43929

Advances in Mathematics, 219, (4), 1246-1297, 2008.11
[ Download ] [ 2019-12-24 21:07:24 uploaded by Tong_Yang ] [ 1183 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Generalization of Selberg’s $$ \frac{3}{{16}} $$ theorem and affine sieve

Jean Bourgain School of Mathematics, Institute for Advanced Study Alex Gamburd Department of Mathematics, University of California at Santa Cruz Peter Sarnak School of Mathematics, Institute for Advanced Study

Analysis of PDEs Combinatorics Functional Analysis mathscidoc:1701.03005

Acta Mathematica, 207, (2), 255-290, 2009.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 1182 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved